Communications in Mathematical Analysis
- Commun. Math. Anal.
- Volume 12, Number 2 (2012), 58-70.
Moments of Complex B-Splines
A relation between double Dirichlet averages and multivariate complex B-splines is presented. Based on this relationship, a formula for the computation of certain moments of multivariate complex B-splines is derived. In addition, an infinite-dimensional analogue of the Lauricella function $F_B$ is defined and a relation to the moments of multivariate complex B-splines is presented.
Commun. Math. Anal., Volume 12, Number 2 (2012), 58-70.
First available in Project Euclid: 16 March 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 41A15: Spline approximation 26A33: Fractional derivatives and integrals 41A63: Multidimensional problems (should also be assigned at least one other classification number in this section) 33C65
Massopust, P. Moments of Complex B-Splines. Commun. Math. Anal. 12 (2012), no. 2, 58--70. https://projecteuclid.org/euclid.cma/1331929871